Lamotrigine and memory loss

gnault

New
Messages
259
Reaction score
0
Points
0
What's your opinion? WebMD lists memory loss as a rare side effect of lamotrigine. From what I can see on the forum so far is that it's not rare. Have you experienced memory loss with lamotrigine? I actually set up a med reminder on my medic alert app. Some days I forget twenty minutes after I take evening pill that I took it.

Gilles
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
16,502
Reaction score
6
Points
148
Memory loss hasn't been a side effect for me. But everyone reacts differently to the meds. Medication and seizure history can also play a role in memory issues.
 

Fedup

Veteran
Supporter
Messages
3,407
Reaction score
2
Points
193
:agree: A lot can depend on the other drugs you were on or are on as well.
 

cawhitern

New
Messages
164
Reaction score
0
Points
0
:agree: A lot can depend on the other drugs you were on or are on as well.
Very true. Not sure if my memory loss is from Keppra or long term use of Dilantin. I've only been on lamotrigine for a few months so I can't blame on lamotrigine.
 

Jezy

New
Messages
176
Reaction score
0
Points
0
İ have been on Keppra for a few months recently increased to 2000mg and I have bad short term memory but can't say for sure that the Keppra is the cause but I am looking to get off it.
 

Jezy

New
Messages
176
Reaction score
0
Points
0
Will do, thanks for the article it is hard to connect the dots sometimes, which you guys all help with.
 

Jezy

New
Messages
176
Reaction score
0
Points
0
The points they made in the article about short term memory issues such as missing appointments and forgetting tasks sound like me. I am always making to do lists to remind me of things, I have always had these issues but they seemed to have gotten worse. I found a article called 10 drugs that may cause drug loss that list anti seizure medications including Keppra and lamictal as potential culprits. The article was by a Dr. Armon Neel Jr. Thanks agIn.
 
Top